Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   ANNALS OF FUNCTIONAL ANALYSIS   2017 , Volume 8 , Number 2; Page(s) 152 To 167.
 
Paper: 

COMPUTATION OF RIEMANN MATRICES FOR THE HYPERBOLIC CURVES OF DETERMINANTAL POLYNOMIALS

 
 
Author(s):  CHIEN MAO TING*, NAKAZATO HIROSHI
 
* 
 
Abstract: 

Please click on PDF to view the abstract.

 
Keyword(s): RIEMANN MATRIX, PERIOD MATRIX, LATTICE, NUMERICAL RANGE
 
References: 
  • ندارد
  •  
 
  pdf-File
مباني نظري و تجربي ونداليسم: مروري بر يافته هاي يك تحقيق Yearly Visit 43
 
Latest on Blog
Enter SID Blog